Hi gbgb, I’m so glad you have the book to refer to! It makes working through this MUCH easier. 😉 A worsening of symptoms with Diamox can be from high levels of acidity (are your CO2 levels OK?) or spontaneous CSF leaks (which can be from the combination of high ICP and weak dura, usually from a connective tissue disorder). You may want to be sure you are not experiencing an adverse effect to the medication, rather than a true worsening of symptoms (described in the book). Once that is all ruled out, your CO2 levels are in line, and you are certain that you are on the correct form of Diamox, the next step in likely an evaluation for a spontaneous CSF leak. Please remember that if they find a leak and repair it, there is a good chance of you then experiencing symptoms of HIGH ICP (which can be relieved with Diamox. You and your doctors may also enjoy the descriptions of how these leaks can be occult and periodic (a bear to locate sometimes). Hang in, gbgb and please keep us posted!